A nonuniform coaxial line with an isoperimetric sheath deformation

Seshagiri, N. (1963) A nonuniform coaxial line with an isoperimetric sheath deformation IEEE Transactions on Microwave Theory and Techniques, 11 (6). pp. 478-486. ISSN 0018-9480

Full text not available from this repository.

Official URL: http://ieeexplore.ieee.org/xpls/abs_all.jsp?arnumb...

Related URL: http://dx.doi.org/10.1109/TMTT.1963.1125714


For impedance matching in transmission lines, nonuniform lines, obeying laws of taper like the exponential, the Dolph-Chebyshev etc., are used. For the nonuniform coaxial line, constructional advantages can be derived for the same electrical performance if it has a uniform circular inner conductor with an outer conductor having an isoperimetric transition, from circular to elliptic cross section, in conformity with the established laws of taper. This problem has been examined in the paper, and the required design formulas as well as the design charts are developed. The effect of an impedance and geometric discontinuity at the low-impedance junction of such a nonuniform line and the concentric circular uniform line is discussed. The use of the isoperimetric transition line in microwave components is indicated.

Item Type:Article
Source:Copyright of this article belongs to IEEE.
ID Code:82755
Deposited On:14 Feb 2012 11:50
Last Modified:14 Feb 2012 11:50

Repository Staff Only: item control page